# SDR WX0A2025072832514

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 38,367 hours, 23,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FLIGHT ATTENDENT FLASHLIGHT IN INOP / REPLACED BATTERY ON FLASHLIGHT AND PERFORMED OPS CHECK. NO DEFECTS WERE FOUND REF CMM 25-60-02"
